# SDR 2006UALA00610

- Difficulty date: March 29, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 38,307 hours, 28,401 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727 BULKHEAD FRAME WAS FOUND CRACKED AT THE STR 15L CUT-OUT EMANATING UPWARD FROM THE STRINGER CUT-OUT.  REMOVED DAMAGE & VERIFIED CRACK CONTAINMENT WITH NDT. FABRICATED & INSTALLED NESTED ANGLE REPAIR & STRUCTURAL FILLERS REF. AAR ENGINEERING AUTHORIZATION I060127.
